# SDR CALA2018082701858

- Difficulty date: August 27, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 110,296 hours, 17,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 995-999
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 33 FLOOR SUPPORT WAS FOUND CRACKED CABIN BS 955 TO 999.   THE FLOOR SUPPORT WAS REPAIRED IAW SRM 53-00-51, REPAIR 3, FIG 201.
